# SDR USAA2009051891221

- Difficulty date: April 20, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 75,742 hours, 34,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53230385200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR  - NR 6165946 - CORROSION ON CLEAT AT FR32 BETWEEN S40L TO S41L. REPLACED CLEAT AT FR32 BETWEEN S40L TO S41L IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53230385.
